# SDR SWAA2021100816860

- Difficulty date: September 11, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL FLOOR PANEL 231XF AT PASSENGER CABIN ; 2021-417852 / [18] REPAIRED FLOOR PANEL 231XF AT PASSENGER CABIN AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1; [19] REPAIRED FLOOR PANEL 231XF AT PASSENGER CABIN AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1. RII INSPECTION
